# SDR IPXA2023042192949

- Difficulty date: April 6, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: ANB71428
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3R/H FUSELAGE BODY FAIRING AREA STA 1341 UPPER SIDE ANGLE SUPPORT LWR SIDE IS CRACKED.REMOVED, FABRICATED AND REPLACED ANGLE AT THE R/H FUSELAGE BODY FARING AREA AT STA 1341 IAW SRM 51-31-01.
